# SDR ASOA20120215018

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N16199
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450953
- Aircraft time: 15,661 hours, 8,755 cycles
- Engine: Lyc O360*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 23086659
- Condition: Leaking
- Location: Nr 4
- Part time: 21,506 hours, 11,834 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN CABIN AFTER TAKEOFF.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 ENGINE.  OPS CHECKED GOOD.   CAUSE OF SMOKE WAS OIL LEAKING UNDER NR 4 SEAL RUNNER.  SB 72-401 INSTALLS A NEW DESIGN SPACER AND HIGHER TEMP CARBON SEALS.
